I stopped taking my colazal for my last pregnancy and started to taking it again last year. Well about that time I started having problems with dry skin on my hands. At first it was not to bad. Now I have severe eczema on my hands and arms. I went to the dermatologist and she gave me some medicine to help but couldn't figure out why I have it. Well I have been thinking that about the time I started getting this problem is when I started back on my colazal. I weened my self off of my medicine and my hands seem to be getting a little better. I am just wondering if anyone else has had this problem?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...